# SDR SWAA2024062788468

- Difficulty date: May 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs987-1006 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BS 986.5 TO BS 1006 AND LBL 21 WL 208.1 AT AFT GALLEY AREA.   REPLACED INTERCOSTAL IAW SRM 51-10-02 ITEM 9,  SRM 51-40-02,  DWG 147A5600 REV H, & REV B.
